Abstract and Applied Analysis

Stochastic Nonlinear Thermoelastic System Coupled Sine-Gordon Equation Driven by Jump Noise

Shuilin Cheng, Yantao Guo, and Yanbin Tang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


This paper considers a stochastic nonlinear thermoelastic system coupled sine-Gordon equation driven by jump noise. We first prove the existence and uniqueness of strong probabilistic solution of an initial-boundary value problem with homogeneous Dirichlet boundary conditions. Then we give an asymptotic behavior of the solution.

Article information

Abstr. Appl. Anal., Volume 2014 (2014), Article ID 403528, 12 pages.

First available in Project Euclid: 2 October 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Cheng, Shuilin; Guo, Yantao; Tang, Yanbin. Stochastic Nonlinear Thermoelastic System Coupled Sine-Gordon Equation Driven by Jump Noise. Abstr. Appl. Anal. 2014 (2014), Article ID 403528, 12 pages. doi:10.1155/2014/403528. https://projecteuclid.org/euclid.aaa/1412273189

Export citation


  • D. Applebaum, Lévy Processes and Stochastic Calculus, vol. 116, Cambridge University Press, Cambridge, UK, 2nd edition, 2009.
  • Z. Brzeźniak, E. Hausenblas, and J. Zhu, “2D stochastic Navier-Stokes equations driven by jump noise,” Nonlinear Analysis, vol. 79, pp. 122–139, 2013.
  • J. Liu, L. Yan, and Y. Cang, “On a jump-type stochastic fractional partial differential equation with fractional noises,” Nonlinear Analysis, vol. 75, no. 16, pp. 6060–6070, 2012.
  • P. A. Razafimandimby and M. Sango, “Strong solution for a stochastic model of two-dimensional second grade fluids: existence, uniqueness and asymptotic behavior,” Nonlinear Analysis, vol. 75, no. 11, pp. 4251–4270, 2012.
  • R. Chiba and Y. Sugano, “Stochastic thermoelastic problem of a functionally graded plate under random temperature load,” Archive of Applied Mechanics, vol. 77, pp. 215–227, 2007.
  • P.-L. Chow, Stochastic Partial Differential Equations, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2007.
  • G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge University Press, Cambridge, UK, 1996.
  • T. Caraballo, I. Chueshov, and J. A. Langa, “Existence of invariant manifolds for coupled parabolic and hyperbolic stochastic partial differential equations,” Nonlinearity, vol. 18, no. 2, pp. 747–767, 2005.
  • P. W. Bates, K. Lu, and B. Wang, “Random attractors for stochastic reaction-diffusion equations on unbounded domains,” Journal of Differential Equations, vol. 246, no. 2, pp. 845–869, 2009.
  • G. Wang and Y. B. Tang, “$({L}^{2}, {H}^{1})$ random attractors for stochastic reaction-diffusion equation on unbounded domains,” Abstract and Applied Analysis, vol. 2013, Article ID 279509, 23 pages, 2013.
  • G. Wang and Y. B. Tang, “Fractal dimension of a random invariant set and applications,” Journal of Applied Mathematics, vol. 2013, Article ID 415764, 5 pages, 2013.
  • X. Fan, “Random attractor for a damped sine-Gordon equation with white noise,” Pacific Journal of Mathematics, vol. 216, no. 1, pp. 63–76, 2004.
  • E. A. Coayla-Teran, “Strong solutions for stochastic nonlinear nonlocal parabolic equations,” Stochastics and Dynamics, vol. 10, no. 4, pp. 497–508, 2010.
  • J. W. Zhang, Y. H. Ren, R. H. Wu, and T. Feng, “The global attractor of nonlinear thermoelastic coupled sine-Gordon system,” Acta Physica Sinica, vol. 61, no. 11, Article ID 110404, 2012 (Chinese).
  • H. Gao and J. E. Muñoz Rivera, “Global existence and decay for the semilinear thermoelastic contact problem,” Journal of Differential Equations, vol. 186, no. 1, pp. 52–68, 2002.
  • J. E. M. Rivera, “Energy decay rates in linear thermoelasticity,” Funkcialaj Ekvacioj, vol. 35, no. 1, pp. 19–30, 1992.
  • H. Gao, “Global attractor for the semilinear thermoelastic problem,” Mathematical Methods in the Applied Sciences, vol. 26, no. 15, pp. 1255–1271, 2003. \endinput